# SDR SWIA201438883

- Difficulty date: July 13, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 29,264 hours, 17,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  UNSERVICEABLE.  REPLACED DAMAGED EMERGENCY LIGHT STRIPS WITH NEW IAW AMM.
